# SDR IPXA2024020724315

- Difficulty date: December 23, 2023
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N396UP
- Make and model: Boeing 767346
- Aircraft serial: 40364
- Aircraft time: 27,148 hours, 8,228 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 368-390 S10l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRATCH MARK FOUND AT FUSELAGE EXTERNAL SKIN STA 368 TO STA 390, S-10L REFER TO FAULT T3F18E003NRT7 FOR DETAILS. REVIEWD FAULT MOVED TO REFERENCED BAR CODE
